# SDR R61A2025073100329

- Difficulty date: July 31, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N732YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000521
- Aircraft time: 22,207 hours, 15,866 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Failed
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE NOT RELEASED EICAS MESSAGE, MESSAGE CLEARED AND CAME BACK ON. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. REMOVED AND REPLACED EMERGENCY / PARKING BRAKE PRESSURE SWITCH 1.
